I had a baby over a month ago but ever since i was pregnant my boyfriend has lost interest in me and its more focused on TV or other things. sometimes i feel like when we are out he is looking at other woman, like he is ready to trade me in or something. I tried to be romantic with him but its all a joke to him or he doesn't want to, he's got better things to do. I am so depressed at times because I will try to throw myself at him and he doesn't know i exist. What can I do to get the physical parts back? I want him to touch me and kiss me like he used to do.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.